MathSciNet Relay Station
MathSciNet bibliographic data
MR119008 41.00 (33.00)
Schäfke, Friedrich Wilhelm Reihenentwicklungen analytischer Funktionen nach Biorthogonalsystemen spezieller Funktionen. I. (German) Math. Z. 74 1960 436–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement